Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Medical miscarriage pills, vaginal pessary, blotchy red itchy skin on my arms, stomach and chest

I ve taken the first part of my medical miscarriage pills today and have to return for my vaginal pessary in 2 days. I have since found blotchy red itchy skin on my arms, stomach and chest .... Should I be worried?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Dear lindseywest,
U may be allergic to the pill, please consult ur doc or take an antihistaminic and better dont use again without supervision by a qualified physician.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor